Hardy-Sobolev spaces of complex tangential derivatives of holomorphic functions in domains of finite type

  • Sandrine Grellier

Abstract

In this paper, we prove Fefferman-Stein like characterizations of Hardy-Sobolev spaces of complex tangential derivatives of holomorphic functions in domains of finite type in $\boldsymbol C^n$. We also study the relationship between these complex tangential Hardy-Sobolev spaces and the usual ones. We also obtain partial results on domains not necessarily of finite type.
Published
2002-06-01
How to Cite
Grellier, S. (2002). Hardy-Sobolev spaces of complex tangential derivatives of holomorphic functions in domains of finite type. MATHEMATICA SCANDINAVICA, 90(2), 232-250. https://doi.org/10.7146/math.scand.a-14372
Section
Articles